# SDR USAABB01078

- Difficulty date: August 3, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - FLOOR LEVEL EMERGENCY LIGHT ILLUMINATED WITH POWER ON AIRCRAFT.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
